# SDR CA061205004

- Difficulty date: December 4, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,427 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT ON APPROACH THEY RECEIVED THE (FLAP FAIL) CAUTION MESSAGE. ON APPROACH INTO.  CIRCUIT BREAKER RESET OF 1F4 AND 2F4 THE FLAPS RETURNED TO NORMAL FOR FLIGHT CONDITION. UPON ARRIVAL THE FLAPS WERE AT 0 DEGREES AND INSPECTED FOR BINDING OR TWISTING WITH NO FAULT FOUND. CYCLED TO 45 DEGREES WITH NFF. FECU LOG FAULT CODE FOR LEG ARE 5 1B, 5 2B, 171A, 172B, 25BC, 33 PC, FLAPS SYSTEM TESTED SERVICEABLE WITH OAT -7 DEGREES. AIRCRAFT RELEASED INTO SERVICE. (TC NR 20061205004)
